摘要
各种不同类型的算子组合的不动点定理早已被人们提出并研究过,为着应用的目的,构造一些更为方便的不动点定理常常是需要的,本文给出一个Banach空间中算子不动点定理,并用它讨论非线性边值问题广义解的存在性问题。
Various fixed point theorem of operator combination were posed and studied. For practical application, it is necessary to construct more convenient fixed point theorem .In this paper, an operator fixed point theorem in Banach space is given and the existence of generalized Solution of nonlinear boundary value problem is discussed through this theorem.
出处
《湖南科技学院学报》
2005年第5期23-25,共3页
Journal of Hunan University of Science and Engineering
关键词
算子组合
不动点定理
广义解
非线性边值问题
存在性
Operator combination
Industrialization
Fixed Point Theorem
Generalized Solution.